# SDR SIMA9830616

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332AE
- Make and model: Saab 340B
- Aircraft serial: 340B332
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - LEFT NACELLE OUTBOARD UPPER SKIN CHAFING.  CUT OUT DAMAGED AREA, PERFORMED EDDY CURRENT INSPECTION.  NO INDICATIONS OF CRACKS.  FABRICATED AND INSTALLED REINFORCEMENT DOUBLER .025 INCH.  AIRCRAFT OK FOR SERVICE.  (M)
